# SDR SWAA2020030942249

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,012 hours, 11,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT LOWER Z ANGLE HAS CORROSION        REMOVED AND REPLACED WITH NEW Z-ANGLE PER SRM 51-40-02 (DWG#147A8540) / SAM 326 ATTACHED SN A1164438
